# SDR CA990630091

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 7372A9C
- Engine: Pwa JT8D9A
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65449617
- Condition: Split
- Location: Le Flap
- Component: Boeing, 65449617
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

(CAN) LOSS OF HYDRAULIC FLUID ON LANDING.  NR 8 GROUND SPOILER CYLINDER SPLIT IN TWO AT PISTON SIDE.  REPLACED.
